Elliptic and degenerate-elliptic operators in unbounded domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, p. 591-640
@article{ASNSP_1973_3_27_4_591_0,
     author = {Edmunds, D. E. and Evans, W. D.},
     title = {Elliptic and degenerate-elliptic operators in unbounded domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {4},
     year = {1973},
     pages = {591-640},
     zbl = {0298.35027},
     mrnumber = {380094},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_4_591_0}
}
Edmunds, D. E.; Evans, W. D. Elliptic and degenerate-elliptic operators in unbounded domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, pp. 591-640. http://www.numdam.org/item/ASNSP_1973_3_27_4_591_0/

[1] R.A. Adams, Capacity and compact imbeddings, J. Math. Mech. 19 (10) (1970), 923-929. | MR 264391 | Zbl 0193.41402

[2] R.A. Adams, Compact imbeddings of weighted Sobolev spaces on unbounded domains, Lecture given at the University of Sussex, June 1970. | MR 275145

[3] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand: New York, 1965. | MR 178246 | Zbl 0142.37401

[4] E. Balslev, The essential spctrum of elliptic differential operators in Lp (Rn), Trans. Amer. Math. Soc. 116 (1965), 193-217. | MR 190524 | Zbl 0148.09403

[5] M.S. Berger and M. Schechter, Lp embedding and nonlinear eigenvalue problems for unbounded domains, Bull. Amer. Math. Soc. 76 (1970), 1299-1302. | MR 267392 | Zbl 0206.12402

[6] M.S. Berger and M. Schechter, Embedding theorems and quasilinear boundary value problems for unbounded domains, Trans. Amer. Math. Soc. 172 (1973), 261-274. | MR 312241 | Zbl 0253.35038

[7] F.E. Browder, On the spectral theory of elliptic differential operators, Math. Ann. 142 (1961), 22-130. | MR 209909 | Zbl 0104.07502

[8] F.E. Browder, Existence theorems for nonlinear partial differential equations, Proc. Symp. Pure Math. 16, Amer. Math. Soc.: Providence, R. I. (1970). | MR 269962 | Zbl 0211.17204

[9] C.W. Clark, An embedding theorem for function spaces, Pacific J. Math. 19 (1966), 243-251. | MR 205111 | Zbl 0141.31103

[10] C.W. Clark, Rellich's embedding theorem for a «spiny urchin», Canad. Math. Bull. 10 (1967), 731-734. | MR 226399 | Zbl 0161.33601

[11] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge University Press: Cambridge 1952. | MR 46395 | Zbl 0047.05302

[12] T. Kato, Perturbation theory for linear operators, Springer-Verlag: Berlin-Heidelberg- New York, 1966. | MR 203473 | Zbl 0148.12601

[13] C. Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309. | JFM 56.1124.04

[14] A. Lebow and M. Schechter, Semigroups of operators and measures of noncompactness, J. Functional Analysis 7 (1971), 1-26. | MR 273422 | Zbl 0209.45002

[15] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod: Paris, 1969. | MR 259693 | Zbl 0189.40603

[16] J.L. Lions and E. Magenes, Problemi ai limiti non omogenei (III), Ann. Scuola Norm. Sup. Pisa 15 (1961), 39-101. | Numdam | MR 146526

[17] N. Meyers and J. Serrin, The exterior Dirichlet problem for second order elliptic) partial differential equations, J. Math. Mech. 9 (1960), 513-538. | MR 117421 | Zbl 0094.29701

[18] M.K.V. Murthy and G. Stampacchia, Boundary value problems for some degenerate elliptic operators, Annali di Mat. Pura ed Appl. (IV) LXXX (1968), 1-122. | MR 249828 | Zbl 0185.19201

[19] R.D. Nussbaum, The radius of the essential spectrum, Duke Math. J. 38 (1970), 473-478. | MR 264434 | Zbl 0216.41602

[20] R.D. Nussbaum, The fixed point index for local condensing maps, Annali di Mat. Pura ed Appl. (IV) LXXXIX (1971), 217-258. | MR 312341 | Zbl 0226.47031

[21] P.H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Functional Anal. 7 (1971), 487-513. | MR 301587 | Zbl 0212.16504

[22] M. Schechter, On the essential spectrum of an elliptic operator perturbed by a potential, J. d'Analyse Math. 22 (1969), 87-115. | MR 247311 | Zbl 0207.41502

[23] M. Schechter, Spectra of Partial differential operators, North Holland: Amsterdam, 1971. | MR 869254 | Zbl 0225.35001

[24] J. Serrin and H.F. Weinberger, Isolated singularities of solutions of linear elliptic equations, Amer. J. Math. 88 (1966) 258-272. | MR 201815 | Zbl 0137.07001

[25] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press: Princeton, 1970. | MR 290095 | Zbl 0207.13501

[26] C.A. Stuart, Some bifurcation theory for k-set contractions, Proc. Lond. Math. Soc. 27 (1973), 531-550. | MR 333856 | Zbl 0268.47064

[27] J.R.L. Webb, On seminorms of operators, J. Lond. Math. Soc. 7 (1973), 337-342. | MR 343063 | Zbl 0266.47016